# SDR AALA201505129003

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 31,190 hours, 13,855 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overtemp
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 1802 EN-ROUTE, CREW RECEIVED ECAM WARNING, NR 2 BRAKE HOT.  LOWERED GEAR FOR COOLING IAW PROCEDURE.  CREW RETRACTED GEAR WHEN NR 2 BRAKE COOLED TO 275.  INSPECTED THE NR 2 BRAKE & CHECKED BRAKE TEMPS AFTER ARRIVAL.  ALL CHECKED OK.
